# SDR USAA2012102200010

- Difficulty date: October 18, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,852 hours, 40,552 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Module
- Part number: 6937307145
- Part serial: D00469
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 65,329 hours, 47,064 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND 2 LOUD POPPING NOISES AND SMOKE SPOTTED ON THE OUTSIDE OF NR 2 ENGINE OBSERVED BY RAMP SUPERVISOR.  TROUBLESHOOTING ENGINE NR 2 FIRE BOTTLE DISCHARGE TO P8-1 PANEL (MODULE) ENGINE/APU FIRE.  REPLACED P8-1 PANEL IAW B737-400 AMM 26-21-51-404-007 AND BOTH ENGINE FIRE EXTINGUISHER BOTTLES IAW B737-400 AMM 26-21-11-404-010.  INSPECTED AREA OF ENGINE NR 2 DUE TO DISCHARGE OF BOTTLES IAW B737-400 AMM 72-00-00-216-04 6-000.
